Alert archive / Michigan / Flash Flood Warnings in 2023

Flash Flood Warning 1, NWS Gaylord, MI

June 25, 2023Grand Traverse County, Leelanau County, Michigan

NWS Gaylord, MI issued this flash flood warning at Jun 25, 2023, 6:31 PM EDT for Grand Traverse County, Leelanau County, Michigan. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 6:31 PM EDT (22:31 UTC)
Expired
Jun 25, 2023, 8:36 PM EDT
In force
2 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
None

Counties Grand Traverse County, MI, Leelanau County, MI

The radar

The NCL Michigan radar (KAPX), 74 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:35 PM EDTFLASH FLOOD1 S Traverse City, MISouth Airport Road West becoming impassable due to floodwaters at LaFranier Road.
Jun 25, 6:35 PM EDTFLASH FLOOD1 S Traverse City, MISouth Airport Road West becoming impassable due to floodwaters at LaFranier Road.
Jun 25, 7:53 PM EDTRAIN 2.272 Se Traverse City, MIASOS station KTVC Traverse City - Cherry Capital Airport.
Jun 25, 7:53 PM EDTRAIN 2.272 Se Traverse City, MIASOS station KTVC Traverse City - Cherry Capital Airport.
Jun 25, 7:59 PM EDTRAIN 1.442 Ssw Grawn, MIMesonet station AV223 Grawn.
Jun 25, 7:59 PM EDTRAIN 1.442 Ssw Grawn, MIMesonet station AV223 Grawn.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

974 
WGUS53 KAPX 252231
FFWAPX
MIC055-089-260130-
/O.NEW.KAPX.FF.W.0001.230625T2231Z-230626T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gaylord MI
631 PM EDT Sun Jun 25 2023

The National Weather Service in Gaylord has issued a

* Flash Flood Warning for...
  Central Grand Traverse County in northern Michigan...
  South Central Leelanau County in northern Michigan...

* Until 930 PM EDT.

* At 631 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 2 
  hours. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Traverse City, Greilickville, Grawn, Williamsburg, Interlochen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4480 8579 4489 8573 4488 8538 4470 8539
      4464 8542 4461 8567 4463 8576 4476 8579

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 2 HOURS

$$

JPB
2 follow-up statements
354 
WGUS73 KAPX 252331
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
731 PM EDT Sun Jun 25 2023

MIC055-089-260130-
/O.CON.KAPX.FF.W.0001.000000T0000Z-230626T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grand Traverse MI-Leelanau MI-
731 PM EDT Sun Jun 25 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS 
EVENING FOR CENTRAL GRAND TRAVERSE AND SOUTH CENTRAL LEELANAU 
COUNTIES...

At 731 PM EDT, Heavy rain has fallen in and around the Traverse City 
area this afternoon.  Rainfall of 2.23 inches between 2pm and 7pm 
was reported at Cherry Capital Airport...with radar rainfall 
estimates from 1.50 to 2.50 inches across southeast Leelanau and 
northern Grand Traverse counties during the afternoon hours.

Heaviest rainfall has lifted to the northeast but light rain will 
continue to fall into this evening with an additional 0.25 to 0.50 
inch of rain likely.


Doppler radar indicated thunderstorms producing heavy rain in 
Traverse City. Between 1.5 and 2.5 inches of rain have fallen. 
Additional rainfall amounts up to 0.5 inches are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and rain gauge reports.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Traverse City, Traverse City State Park, Greilickville, Grawn, 
  Williamsburg, Interlochen.

This includes the following streams and drainages...
  Boardman River, Williamsburg Creek, Yuba Creek, Cedar Run Creek,  
  Acme Creek, Mitchell Creek, Kids Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.  Be aware of your surroundings and do not 
drive on flooded roads.

&&

LAT...LON 4480 8579 4489 8573 4488 8538 4470 8539
      4464 8542 4461 8567 4463 8576 4476 8579

FLASH FLOOD...RADAR INDICATED

$$

JPB
342 
WGUS73 KAPX 260036
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
836 PM EDT Sun Jun 25 2023

MIC055-089-260046-
/O.CAN.KAPX.FF.W.0001.000000T0000Z-230626T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grand Traverse MI-Leelanau MI-
836 PM EDT Sun Jun 25 2023

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL GRAND TRAVERSE AND 
SOUTH CENTRAL LEELANAU COUNTIES...

Rain is coming to an end in the near term in the Traverse City 
area.  Thus the threat for additional flash flooding has ended...
however there may be standing water on some roadways.  Please 
continue to heed any remaining road closures.

LAT...LON 4480 8579 4489 8573 4488 8538 4470 8539
      4464 8542 4461 8567 4463 8576 4476 8579

$$

JPB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:08 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 25, 3:08 PM EDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
308 PM EDT Sun Jun 25 2023

.NEAR TERM...(Through Tonight)
Issued at 307 PM EDT Sun Jun 25 2023

...Isolated severe storms possible this afternoon and early
evening...

High Impact Weather Potential: Scattered thunderstorms possible this
afternoon - tonight. Isolated severe storms possible.

Pattern Synopsis/Forecast: Early this afternoon, closed upper level
low pressure sits over southwest WI with an attendant surface low
nearly vertically stacked over central WI. Occluded/warm front
draped across southeast WI and southern MI with a cold front arcing
southwestward through the mid-MS Valley. The entirety of this system
slowly shifts east through tonight with sfc low pressure expected to
become centered near MBL/CAD/LDM by 12z Monday. Plume of impressive
deep layer moisture continue to advect across northern lower
Michigan this afternoon with pwats climbing above 1.50" (+1 to 2 SD
above the late June climatological mean). Increasing large scale
dynamics will also continue to work into the forecast area this
afternoon through tonight with accompanying much needed rain
chances.

Primary Forecast Concerns: Shower and thunderstorm evolution through
tonight. Severe potential?

Overall, still looks favorable for some much needed rain across
northern Michigan this afternoon into tonight. As was alluded to
above, PWs currently in the process of spiking above 1.30-1.60"+
with latest guidance derived soundings displaying deep moisture
extending through much of the column, most notably this afternoon
through early evening. Showers/storms already expanding in coverage,
especially across the southwestern half of the forecast area where
best convergence is collocated with deep moisture advection.
Anticipate this convection will expand northeast with time over the
next several hours with embedded thunder likely. Latest hi-res suite
of guidance suggests additional/more robust thunderstorm development
across southwest and south-central MI over the next couple hours.
These storms may clip southern areas of the forecast area through
mid-evening.  Pockets of deeper moisture/forcing continue to
pinwheel across the area through tonight with additional waves of
scattered showers and a few storms.

With respect to severe weather chances, the main threat continues to
look displaced to our south (evidenced by SPC's latest Day 1
outlook), although isolated severe storms remain possible locally
given deep layer shear circa 30-35 kts...just enough to support
decent updraft organization as showers and embedded storms sweep
through this afternoon/evening. Still think isolated severe wind
gusts are the primary threat...mainly along/south of M-32, although
a couple instances of large hail seem feasible. An isolated tornado
can't entirely be ruled out as well given decent low-level
directional shear sampled on APX's VAD wind profile, and both 0-1
and 0-3km SRH exceeding 200 m2/s2. Any severe threat pretty well
ends by late evening, but still enough instability to carry
thunderstorm chances into the overnight hours. Severe Thunderstorm
Watch #375 valid until 23z.

In terms of rainfall amounts, still expecting that pretty much
everywhere picks up measurable rainfall by Monday morning. While
transient, the best deep convection chances remain confined to
northern lower with localized 1"/hr rainfall rates in any
thunderstorms. In general, 0.25-0.75" of rain expected this
afternoon through tonight, with locally heavier amounts possible
across northern lower where chances are highest for repeated rounds
of convection.

Low temperatures tonight bottoming out in the 60s area-wide.&&

.SHORT TERM...(Monday through Wednesday)
Issued at 307 PM EDT Sun Jun 25 2023

...Additional Much Needed Rainfall...

High Impact Weather...None is expected.

No major changes to the forecast with the well advertised very slow
moving upper level low bringing additional showers and possibly
embedded thunderstorms to the area Monday into at least part of
Tuesday. One notable change in the majority of the guidance is for a
faster departure of this system so will diminish pops from west to
east Tuesday afternoon (and would not be surprised if it turned out
to be mainly rain free). Light wind fields aloft in combination with
limited daytime driven instability (upwards of 700 j/kg of 0-1 km
mixed layer cape), deep moisture (precipitable water values of
around 1.5 inches) and wrap around moisture could lead to locally
heavy rain producing showers Monday afternoon. Flooding is not a
concern at this point due to the moisture deprived soils in place
but ponding of water on sides of roadways is always a possibility.
Additional rainfall amounts for Monday into Tuesday are expected to
average between a quarter and a half inch but some spots (mainly
along and south of M-72) could see an inch or more (much of which is
likely to fall Monday afternoon). Drier air in sync with increasing
ridging at the surface and aloft Tuesday night into Wednesday should
lead to clearing skies and warming daytime temperatures. Highs
Monday in the muggy upper 60s to low 70s, the mid 60s to low 70s
Tuesday then the low and mid 70s Wednesday. Lows Monday night in the
mid 50s to low 60s then noticeably cooler Tuesday night with lows in
the 40s to low 50s.

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 307 PM EDT Sun Jun 25 2023

...Warmer; More Rain Chances, Late week and Early Next Weekend...

Energy evident on water vapor imagery hanging out across the
Montana/southern Alberta/southern Saskatchewan region will take its
time emerging into the Plains toward midweek before reaching the
Great Lakes region late in the week into early next weekend (perhaps
lingering even longer). Extended guidance differs on the timing of
this feature but consensus is that the best chance for showers
across northern Michigan will be Friday into Saturday with perhaps
slight chances arriving as early as Thursday and lingering into
Sunday. This system is still way out in time so hopefully we can pin
down the details as we get a little closer. Highs in the upper 70s
and low 80s Thursday and Friday then the mid 70s to near 80 for both
Saturday and Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 122 PM EDT Sun Jun 25 2023

Prevailing VFR conditions expected to continue through early
evening, although thickening clouds and increasing shower/storm
chances will be the rule. Any thunderstorms will be capable of
briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR
and perhaps eventually IFR expected tonight into early Monday
morning. Southeast winds through tonight, a bit breezy this
afternoon and early evening.

&&

.MARINE...
Issued at 307 PM EDT Sun Jun 25 2023

East-southeast winds continue this afternoon, perhaps with a few
gusts near small craft advisory criteria -- especially across the
Straits. Winds become north and further increase in speed later
Monday through Tuesday as low pressure works its way slowly east of
the area. Likely to see advisory level conditions on at least some
of our nearshore waters during this period, with the strongest winds
targeting northern Lake Michigan. Scattered to numerous showers this
afternoon through Tuesday, with some embedded thunderstorms likely.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MJG
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...MJG
MARINE...MJG
Hazardous weather outlook, Jun 25, 3:12 PM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
312 PM EDT Sun Jun 25 2023

MIZ016>018-020>036-041-042-086>088-095>099-261915-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
312 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon and tonight.
While widespread severe weather is not expected, isolated severe
thunderstorms are possible this afternoon and early evening,
especially south of M-32. Wind gusts to near 60 mph, large hail
and an isolated tornado are the greatest severe weather threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for additional thunderstorms at various times
Monday through Monday night. Some storms may contain locally heavy
rainfall, especially along and south of M-72.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261915-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
312 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon and tonight.
While widespread severe weather is not expected, isolated severe
thunderstorms are possible this afternoon and early evening. Wind
gusts to near 60 mph, large hail and an isolated waterspout are
the greatest severe weather threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for additional thunderstorms at various times
Monday through Monday night. Some storms may contain locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Jun 25, 5:34 PM EDT, 57 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Gaylord MI
534 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Hail             2 E Gaylord             45.03N 84.63W
06/25/2023  M0.50 inch       Otsego             MI   Public

            Facebook photo showing half inch hail. Time
            estimated by radar.

0335 PM     Tstm Wnd Dmg     5 ESE Otsego Lake State 44.91N 84.59W
06/25/2023                   Otsego             MI   Law Enforcement

            Trees down on Old State Rd.

0313 PM     Tstm Wnd Dmg     1 N Ellsworth           45.19N 85.25W
06/25/2023                   Antrim             MI   Law Enforcement

            At 3:13pm... reports of trees downed, with a
            report of a tree on a house northeast of
            Ellsworth. Time estimated by radar.

0433 PM     Rain             3 NNE Otsego Lake State 44.97N 84.67W
06/25/2023  M1.85 inch       Otsego             MI   NWS Employee

0410 PM     Hail             3 NNE Otsego Lake State 44.98N 84.67W
06/25/2023  M1.00 inch       Otsego             MI   NWS Employee

0320 PM     Hail             1 ENE Waters            44.90N 84.69W
06/25/2023  E0.25 inch       Otsego             MI   Public

            Video on Facebook taken at 3:20pm showing
            pea sized hail with torrential rain on I-75
            about 10 miles south of Gaylord.

0333 PM     Hail             2 NNW Otsego Lake State 44.96N 84.72W
06/25/2023  E0.50 inch       Otsego             MI   Public

            Report from mPING: Half-inch (0.50 in.).

0436 PM     Hail             2 S Gaylord             45.00N 84.67W
06/25/2023  M0.75 inch       Otsego             MI   Public

0439 PM     Hail             3 SSE Gaylord           45.00N 84.66W
06/25/2023  M0.75 inch       Otsego             MI   NWS Employee

0440 PM     Hail             Gaylord                 45.03N 84.68W
06/25/2023  M1.00 inch       Otsego             MI   NWS Employee

            Measured 1 inch hail by NWS employee in
            Gaylord at 4:40pm.

0447 PM     Tstm Wnd Gst     Au Gres                 44.04N 83.69W
06/25/2023  M43 MPH          Arenac             MI   Trained Spotter

0449 PM     Hail             Au Gres                 44.04N 83.69W
06/25/2023  E0.25 inch       Arenac             MI   Trained Spotter

0450 PM     Hail             2 W Gaylord             45.03N 84.71W
06/25/2023  M1.50 inch       Otsego             MI   Trained Spotter

            Report of 1.50 inch hail just west of
            Gaylord.

0510 PM     Hail             2 NNE Grawn             44.70N 85.66W
06/25/2023  M1.00 inch       Grand Traverse     MI   Trained Spotter

            Trained spotter reports quarter sized hail
            and vehicle damage 1 mile north of Chums
            Corner in Grand Traverse County. Time
            estimated by radar.

0524 PM     Tstm Wnd Dmg     3 SSW Traverse City     44.72N 85.64W
06/25/2023                   Grand Traverse     MI   Broadcast Media

            Report of power lines down on Hartman Road.

0525 PM     Hail             3 SW Traverse City      44.72N 85.65W
06/25/2023  M0.70 inch       Grand Traverse     MI   Trained Spotter

            Report of dime sized hail at US 31 and W.
            South Airport Road.

&&
Local storm report, Jun 25, 5:48 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
548 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     Tstm Wnd Dmg     3 N Grawn               44.71N 85.68W
06/25/2023                   Grand Traverse     MI   Law Enforcement

            Grand Traverse County central dispatch
            reports a tree downed on a house near Fire
            Station 12 at Silver Lake.

&&

HAD
Local storm report, Jun 25, 6:13 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
613 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Hail             2 ESE Sparr             45.04N 84.54W
06/25/2023  E1.00 inch       Otsego             MI   Public

            Report of 1 inch hail near Sparr. Time
            estimated by radar.

&&

HAD
Local storm report, Jun 25, 6:15 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
615 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Flood            Traverse City           44.75N 85.60W
06/25/2023                   Grand Traverse     MI   Trained Spotter

            Several reports of standing water in and
            around Traverse City.

&&

HAD
Local storm report, Jun 25, 6:19 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
619 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Rain             1 SSW Gaylord           45.02N 84.68W
06/25/2023  M1.78 inch       Otsego             MI   ASOS

            ASOS station KGLR Gaylord - Otsego County
            Airport.

&&
Local storm report, Jun 25, 6:27 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
627 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Tstm Wnd Dmg     2 NE Au Gres            44.06N 83.67W
06/25/2023                   Arenac             MI   Trained Spotter

            Numerous reports of tree limbs downed around
            Au Gres. Time estimated by radar.

&&

HAD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:34 PM EDTSpecial Weather StatementAPXMissaukee41 min
Jun 25, 2:07 PM EDTSpecial Weather StatementAPXAntrim, Crawford, Kalkaska, Otsego38 min
Jun 25, 2:49 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Otsego41 min
Jun 25, 3:18 PM EDTSpecial Marine WarningAPX87 min
Jun 25, 3:29 PM EDTSevere Thunderstorm WarningAPXCrawford, Otsego46 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningAPXOtsego39 min
Jun 25, 4:20 PM EDTSevere Thunderstorm WarningAPXAntrim16 min
Jun 25, 4:43 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Otsego47 min
Jun 25, 4:53 PM EDTSevere Thunderstorm WarningAPXManistee, Wexford52 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco65 min
Jun 25, 5:00 PM EDTSpecial Marine WarningAPX73 min
Jun 25, 5:04 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau41 min
Jun 25, 5:23 PM EDTSpecial Marine WarningAPX105 min
Jun 25, 5:26 PM EDTSpecial Marine WarningAPX49 min
Jun 25, 5:32 PM EDTSevere Thunderstorm WarningAPXCheboygan, Otsego58 min
Jun 25, 5:34 PM EDTSevere Thunderstorm WarningAPXLeelanau41 min
Jun 25, 5:54 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Wexford51 min
Jun 25, 6:17 PM EDTSpecial Marine WarningAPX58 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Leelanau24 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningAPXAntrim, Grand Traverse, Kalkaska46 min
Jun 25, 6:46 PM EDTSevere Thunderstorm WarningAPXCrawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon29 min
Jun 25, 6:48 PM EDTSevere Thunderstorm WarningAPXLeelanau27 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Crawford, Otsego51 min

Nearby

Flash Flood Warnings in Michigan, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.